Open Access
Issue
ITM Web of Conferences
Volume 4, 2015
Workshop on Mathematics for Life Sciences (WMLS 2014)
Article Number 01004
Number of page(s) 11
DOI https://doi.org/10.1051/itmconf/20150401004
Published online 07 May 2015
  1. A. Boudermine, M. Helal and A. Lakmeche, Bifurcation of non trivial periodic solutions for pulsed chemotherapy model, Journal of Mathematical Sciences and Applications, E- Notes, 2 (2014) 2, 22–44. [Google Scholar]
  2. S. N. Chow and J. Hale, Methods of bifurcation theory, Springer Verlag 1982. [CrossRef] [Google Scholar]
  3. M. He, Z. Li and F. Chen, Permanence, extinction and global attractivity of the periodic Gilpin-Ayala competition system with impulses, Nonlinear Analysis: Real World Applications, 11 (2010) 1537–1551. [CrossRef] [MathSciNet] [Google Scholar]
  4. G. Iooss, Bifurcation of maps and applications, Study of mathematics, North Holland 1979. [Google Scholar]
  5. A. Lakmeche and O. Arino, Nonlinear mathematical model of pulsed-therapy of hetergenous tumor, Nonlinear Anal. Real World Appl., 2 (2001) 455–465. [CrossRef] [MathSciNet] [Google Scholar]
  6. A. Lakmeche and O. Arino, Bifurcation of nontrivial periodic solutions of impulsive differential equations arising in chemotherapeutic treatment, Dynamics Cont. Discr. Impl. Syst., 7 (2000) 265–287. [Google Scholar]
  7. Ah. Lakmeche, M. Helal and A. Lakmeche, Pulsed chemotherapy model, Electronic Journal of Mathematical Analysis and Applications, 2 (2014) 1, 127–148. [Google Scholar]
  8. U. Ledzewicz, M. Naghnaeian and H. Schattler, Optimal response to chemotherapy of mathematical model of tumor-immune dynamics, Journal of Mathematical Biology, 64 (2012) 557–577. [CrossRef] [MathSciNet] [Google Scholar]
  9. S. Michelson and J. T. Leith, Unexpected equilibria resulting from differing growth rates of subpopulations within heterogeneous tumors, Math. Biosci., 91 (1988) 119–129. [CrossRef] [MathSciNet] [Google Scholar]
  10. J. C. Panetta, A mathematical model of periodically pulsed chemotherapy: tumor recurrence and metastasis in a competition environement, Bulletin of mathematical Biology, 58 (1996) 3, 425–447. [CrossRef] [PubMed] [Google Scholar]
  11. L. Wang, L. Chen and J. J. Nieto, The dynamics of an epidemic model for pest control with impulsive effect, Nonlinear Analysis: Real World Applications, 11 (2010) 1374–1386. [CrossRef] [MathSciNet] [Google Scholar]
  12. H. C. Wei, S. F. Hwang, J. T. Lin and T. J. Chen, The role of initial tumor biomass size in a matematical model of periodically pulsed chemotherapy, Computers and Mathematics with Applications, 61 (2011) 3117–3127. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.